Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 45, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 1, 2010, 11:35 PM CDT for 4 counties in Illinois. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2010, 11:35 PM CDT (04:35 UTC)
- Expired
- Jun 2, 2010, 12:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Peoria County, IL, Stark County, IL, Woodford County, IL
The radar
The Quad Cities radar (KDVN), 101 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 12:00 AM CDT | HAIL 0.75 | 2 E Princeville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
783
WUUS53 KILX 020435
SVRILX
ILC123-143-175-203-020530-
/O.NEW.KILX.SV.W.0045.100602T0435Z-100602T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1135 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1230 AM CDT.
* AT 1132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAURA...OR 21 MILES SOUTH OF KEWANEE...AND MOVING NORTHEAST AT 45
MPH.
* LOCATIONS IMPACTED INCLUDE...
LACON...LA FAYETTE...PRINCEVILLE...TOULON...DUNLAP...WYOMING...
ELMIRA...OSCEOLA...CASTLETON...ROME...CAMP GROVE...CHILLICOTHE...
BRADFORD...SPARLAND...WASHBURN...HENRY...VARNA...TOLUCA...KICKAPOO
AND MONICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4115 8963 4116 8933 4111 8933 4110 8905
4092 8906 4073 8999 4115 8999 4116 8988
4124 8987 4124 8965
TIME...MOT...LOC 0435Z 243DEG 37KT 4095 8990
WIND...HAIL 60MPH 1.00IN
$$
CHS4 follow-up statements
460
WWUS53 KILX 020454
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1154 PM CDT TUE JUN 1 2010
ILC123-143-175-203-020530-
/O.CON.KILX.SV.W.0045.000000T0000Z-100602T0530Z/
MARSHALL IL-WOODFORD IL-PEORIA IL-STARK IL-
1154 PM CDT TUE JUN 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
STARK...NORTHERN PEORIA...NORTHWESTERN WOODFORD AND MARSHALL COUNTIES
UNTIL 1230 AM CDT...
AT 1150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF PRINCEVILLE...OR 15 MILES WEST OF LACON...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LACON...ROME...CAMP GROVE...CHILLICOTHE...SPARLAND...WASHBURN...
HENRY...VARNA...TOLUCA...HOPEWELL...LOW POINT...LA ROSE...LAKE
WILDWOOD AND PATTONSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4074 8997 4107 8985 4115 8980 4115 8963
4116 8933 4111 8933 4110 8905 4092 8906
TIME...MOT...LOC 0454Z 243DEG 37KT 4102 8965
WIND...HAIL 60MPH 1.00IN
$$
CHS676
WWUS53 KILX 020514
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1214 AM CDT WED JUN 2 2010
ILC123-143-175-203-020530-
/O.CON.KILX.SV.W.0045.000000T0000Z-100602T0530Z/
MARSHALL IL-WOODFORD IL-PEORIA IL-STARK IL-
1214 AM CDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
STARK...NORTHEASTERN PEORIA...NORTHWESTERN WOODFORD AND MARSHALL
COUNTIES UNTIL 1230 AM CDT...
AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHILLICOTHE...OR 6 MILES SOUTHWEST OF LACON...MOVING EAST AT 35 MPH.
IN ADDITION...AT 1200 AM, PENNY SIZE WAS REPORTED 2 MILES EAST OF
PRINCEVILLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LACON...SPARLAND...VARNA...WASHBURN...HENRY...TOLUCA...HOPEWELL...
LOW POINT...LAKE WILDWOOD...LA ROSE AND PATTONSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4077 8984 4115 8968 4115 8963 4116 8933
4111 8933 4110 8905 4092 8906
TIME...MOT...LOC 0514Z 254DEG 29KT 4098 8950
WIND...HAIL 60MPH 1.00IN
$$
CHS563
WWUS53 KILX 020517 CCA
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1217 AM CDT WED JUN 2 2010
ILC123-143-175-203-020530-
/O.CON.KILX.SV.W.0045.000000T0000Z-100602T0530Z/
MARSHALL IL-WOODFORD IL-PEORIA IL-STARK IL-
1217 AM CDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
STARK...NORTHEASTERN PEORIA...NORTHWESTERN WOODFORD AND MARSHALL
COUNTIES UNTIL 1230 AM CDT...
AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHILLICOTHE...OR 6 MILES SOUTHWEST OF LACON...MOVING EAST AT 35 MPH.
IN ADDITION...AT 1200 AM...PENNY SIZE HAIL WAS REPORTED 2 MILES EAST
OF PRINCEVILLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LACON...SPARLAND...VARNA...WASHBURN...HENRY...TOLUCA...HOPEWELL...
LOW POINT...LAKE WILDWOOD...LA ROSE AND PATTONSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4077 8984 4115 8968 4115 8963 4116 8933
4111 8933 4110 8905 4092 8906
TIME...MOT...LOC 0514Z 254DEG 29KT 4098 8950
WIND...HAIL 60MPH 1.00IN
$$
CHS859
WWUS53 KILX 020528
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT WED JUN 2 2010
ILC123-143-175-203-020538-
/O.EXP.KILX.SV.W.0045.000000T0000Z-100602T0530Z/
MARSHALL IL-WOODFORD IL-PEORIA IL-STARK IL-
1228 AM CDT WED JUN 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARK...
NORTHEASTERN PEORIA...NORTHWESTERN WOODFORD AND MARSHALL COUNTIES
WILL EXPIRE AT 1230 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4077 8984 4115 8968 4115 8963 4116 8933
4111 8933 4110 8905 4092 8906
TIME...MOT...LOC 0528Z 254DEG 29KT 4096 8946
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:29 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 1, 8:29 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 829 PM CDT TUE JUN 1 2010 .DISCUSSION... ISSUED 825 PM CDT TUE JUN 1 2010 ISOLATED STORMS OVER EASTERN IOWA CONTINUE TO TRACK EAST AND WILL AFFECT AT LEAST THE NORTHWEST PART OF OUR FORECAST AREA BETWEEN 930 PM AND 1030 PM. ADDITIONALLY...A LINE OF SEVERE STORMS WAS TRACKING ESE ACRS CNTRL IOWA AND MAY BEGIN TO AFFECT A GOOD PART OF WESTERN ILLINOIS BETWEEN MIDNIGHT AND 200 AM. SHORT TERM MODELS SUGGEST THIS SECOND QUASI-LINEAR CONVECTIVE SYSTEM WL MAINTAIN ITSELF INTO WRN IL BEFORE WEAKENING SOME AS IT PUSHES EAST OF THE STRONGER LOW LEVEL JET AND MOISTURE TRANSPORT. HAVE ALREADY UPDATED THE ZONES TO REFLECT THIS AND MAY HAVE TO INCREASE POPS FURTHER SOUTH IF CURRENT TRENDS CONTINUE THRU LATE THIS EVENING. MAIN THREAT FROM THE STORMS OVERNIGHT WILL BE WITH STRONG WINDS AND HEAVY RAIN...ESP NORTH OF A SPRINGFIELD TO DANVILLE LINE. SMITH && .AVIATION... ISSUED 630 PM CDT TUE JUN 1 2010 FORECAST CONCERNS THIS PERIOD REVOLVE AROUND CONVECTION CHANCES LATE TNT ACRS THE NORTH...AND OVER MOST OF THE AREA ON WEDNESDAY AS A COLD FRONT EDGES SLOWLY SE INTO THE REGION. MAIN AREA OF CONVECTION EARLY THIS EVENING WAS SOUTH OF DES MOINES...WITH A SECOND BAND OF STORMS NORTH OF DMX. CURRENT INDICATIONS SUGGEST THE BULK OF THE CONVECTION WILL AFFECT MAINLY PIA AFTR 06Z. WILL CONTINUE WITH VCTS AND A CB GROUP AT BMI STARTING AT 09Z...WITH JUST A CB GROUP FURTHER SOUTH AND EAST AT SPI...DEC AND CMI. LOOKS LIKE THEIR BEST CHANCE FOR ORGANIZED CONVECTION WILL BE WED AFTN WHERE STORMS ARE EXPECTED TO REDEVELOP ALONG THE OUTFLOW BOUNDARY FROM TNT'S CONVECTION. CONFIDENCE NOT THAT GREAT JUST WHERE THIS OUTFLOW BOUNDARY WILL BE LATE TMRW MRNG BUT IT STILL APPEARS THE MOST CONCENTRATED AREA OF STORMS WILL BE TOMORROW AFTN AND EVENING AS THE COLD FRONT SLIPS SLOWLY SE ACRS THE AREA. VFR CONDITIONS AWAY FROM ANY THUNDERSTORMS WILL BE THE GENERAL RULE DURING THIS PERIOD. SFC WNDS WL BE SSE TNT AT ARND 10 KTS...AND THEN TEND TO VEER MORE INTO A SOUTHWEST DIRECTION TOMORROW AHEAD OF THE COLD FRONT WITH WIND SPEEDS OF 10 TO 15 KTS. SMITH && .PREV DISCUSSION... ISSUED 300 PM CDT TUE JUN 1 2010 WE WILL CONTINUE TO SEE WEST-EAST ZONAL FLOW ALOFT DOMINATE THE WEATHER PATTERN INTO NEXT WEEKEND...WITH PERIODIC THUNDERSTORM CHANCES AND LOCALLY HEAVY RAINFALL. THE WEEK WILL BE HIGHLIGHTED BY AN MCS TONIGHT...AND 2 COLD FRONTS BEFORE NEXT WEEKEND. THEN A PATTERN CHANGE INTO MORE NW FLOW NEXT WEEKEND WILL ALLOW A COOLER AND DRIER AIRMASS TO FLOW INTO CENTRAL IL BY EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. THE POST-COLD FRONTAL AIRMASS ACROSS C IL HAS NOT MODIFIED APPRECIABLY YET...WITH SURFACE DEWPOINTS REMAINING IN THE MID TO UPPER 60S. AN ISOLATED SHOWER OR TWO CAN NOT BE RULED OUT EARLY THIS EVENING...AS THE MODERATELY UNSTABLE...NEARLY UNCAPPED AND MOIST AIRMASS RESPONDS TO THE SUNS HEATING. VERTICAL DEVELOPMENT OF THE CLOUDS SO FAR THIS AFTERNOON HAS NOT BEEN TOO DEEP...WITH JUST ONE FAST-MOVING SHOWER INDICATED ON RADAR JUST WEST OF JACKSONVILLE BETWEEN 1-130 PM. WILL STICK WITH DRY EVENING FORECAST IN ALL BUT THE FAR NW ZONES...WHERE SOME PRE-FRONTAL CONVECTION MAY DEVELOP DUE TO INCREASING ISENTROPIC LIFT AND WAA. THE BIG SHOW TONIGHT WILL COME IN THE FORM OF AN MCS THAT IS EXPECTED TO DEVELOP IN E NEB AND W IA...THEN PROPAGATE EASTWARD IN THE MEAN FLOW OF THE CLOUD BEARING LAYER. IF THE ORIGINATION ZONE IS CORRECT...CORFIDI VECTORS PUT THE TRACK OF THE SYSTEM INTO N IL LATER TONIGHT. THE COMPLICATING FACTOR IN THE TRACK OF THE SYSTEM IS A LACK OF AN EXISTING WARM FRONTAL BOUNDARY FOR THE MCS TO FOCUS ON. THEREFORE...THE TRACK WHILE BE MORE CLOSELY TIED WITH THE AXIS OF MAX INSTABILITY AND THE AXIS AND POSITION OF THE STRENGTHENING LLJ. A FEW 4KM MESO-SCALE MODELS POINT TOWARD THE A FARTHER NORTH TRACK OF THE BOWING STRUCTURE...WITH THE SLOWER MOVING HEAVY RAIN BAND OF THE MCS DROPPING SOUTH INTO OUR AREA LATER TONIGHT. CORFIDI VECTORS ALSO POINT TOWARD THE DEVELOPMENT OF THAT SOUTHERN BACK-BUILDING PORTION OF THE MCS...WHICH IS TYPICAL OF A CLASSIC MCS. RAINFALL AMOUNTS IN THAT BAND MAY QUICKLY REACH 1 TO 2 INCHES OVER A SHORT PERIOD OF TIME...WITH FLASH FLOODING POSSIBLE. MANY AREAS IN OUR N CWA JUST PICKED UP 1-2 INCHES OF RAIN ON MEMORIAL DAY...SO THE GROUND MOISTURE IS ALREADY HIGH IN THOSE AREAS. WE WILL BE CONTINUING WITH AN AREAL FLOOD OUTLOOK FOR THE NORTHERN THIRD OF OUR CWA TO ACCOUNT FOR THE BEGINNING OF HEAVY RAINS TONIGHT...WITH ADDITIONAL HEAVY RAINS PSBL WED NIGHT/THUR. WILL CONTINUE WITH LIKELY POPS NORTH AND WEST OF PEORIA...WITH CHANCE POPS SOUTH OF THERE TO SPRINGFIELD AND CHAMPAIGN. BY WEDNESDAY MORNING...SHOWERS AND STORMS WILL BE ONGOING BUT DIMINISHING IN THE NORTHERN CWA. THE COLD POOL/OUTFLOW FROM THE MCS WILL PROGRESS SOUTH INTO OUR CWA. HOW FAR IT GETS WILL BE CRITICAL TO THE REDEVELOPMENT OF A LINE OF STORMS BY WEDNESDAY AFTERNOON ACROSS OUR CWA. WE EXPECT SOME STRONG TO SEVERE STORMS TO DEVELOP...MAINLY DURING THE AFTERNOON...ACROSS C IL. OUR ENTIRE CWA REMAINS IN THE DAY 2 SLIGHT RISK FROM SPC...WHICH COULD BE ADJUSTED BASED ON HOW FAR SOUTH THE OUTFLOW PROGRESSES. THE NEXT AREA OF CONCERN IS A WAVE OF SURFACE CYCLOGENESIS THAT WILL DEVELOP ACROSS MISSOURI AND LIFT ALONG THE STALLED BOUNDARY ACROSS C IL. THE PATH OF THE LOW WILL PUT MORE STORMS WITH HEAVY RAIN IN THE N HALF OF OUR CWA WED NIGHT. WE CONTINUED WITH LIKELY POPS FOR NEARLY ALL OF THE CWA AT SOME POINT WED NIGHT. BY THUR MORNING...THE COLD FRONT SHOULD BEGIN TO MAKE FORWARD PROGRESS ACROSS THE AREA...WITH STORMS COMING TO AN END FROM NW TO SE. A FEW STORMS MY LINGER SE OF I-70 THUR EVE...BUT ONLY SLIGHT CHANCES FOR THAT. LONG TERM...FRIDAY THROUGH TUESDAY. A BRIEF COOL DOWN IS EXPECTED FOR FRIDAY BEHIND THE FIRST COLD FRONT...BUT WARMER AIR AND ADDITIONAL MOISTURE WILL RETURN FOR SATURDAY AHEAD OF THE NEXT COLD FRONT. WE KEPT CHANCE POPS FOR SAT AND SAT NIGHT AS THE COLD FRONT DROPS SE ACRS THE REGION. STORMS SHOULD BE EAST OF IL BY SUNDAY MORNING. A COOLER AND DRIER AIRMASS IS EXPECTED BEHIND THAT COLD FRONT...WHICH SHOULD STICK AROUND FOR A COUPLE OF DAYS...HOPEFULLY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 8:29 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 829 PM CDT TUE JUN 1 2010 ILZ027>031-036>038-040>053-021800- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS WILL TRACK ACROSS IOWA THIS EVENING...THEN INTO THE NORTHERN HALF OF ILLINOIS OVERNIGHT. SOME STRONG TO SEVERE STORMS MAY DEVELOP AS FAR SOUTH AS A JACKSONVILLE TO DANVILLE LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT. ILZ054>057-061-021800- COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-021800- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS NORTH-CENTRAL ILLINOIS ON WEDNESDAY...THEN WILL GRADUALLY SINK SOUTHWARD TO THE I-70 CORRIDOR BY WEDNESDAY NIGHT INTO THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 25
In the hours before
Local storm report, Jun 1, 10:28 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND GST GALESBURG 40.95N 90.38W
06/01/2010 M53 MPH KNOX IL AWOS
AT GALESBURG MUNICIPAL AIRPORT
&&
GEELHARTLocal storm report, Jun 1, 11:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1134 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL 3 W LAURA 40.92N 89.97W
06/01/2010 E0.75 INCH PEORIA IL EMERGENCY MNGR
REPORTED ALONG US-150 AT KNOX/PEORIA COUNTY BORDER
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:53 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 17 hr |
| Jun 1, 10:18 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 57 min |
| Jun 1, 11:06 PM CDT | Areal Flood Advisory | ILX | Knox | 6 hr |
| Jun 2, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Schuyler | 66 min |
| Jun 2, 12:31 AM CDT | Special Weather Statement | ILX | Marshall, Woodford | 59 min |
| Jun 2, 12:45 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Mason, Menard, Peoria and 2 more | 60 min |
| Jun 2, 12:56 AM CDT | Tornado Warning | ILX | Fulton, Knox, Peoria | 49 min |
| Jun 2, 1:08 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Marshall, Mason, Menard, Peoria and 3 more | 67 min |
| Jun 2, 1:10 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 57 min |
| Jun 2, 1:12 AM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jun 2, 1:26 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Jun 2, 1:36 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Marshall, Tazewell, Woodford | 54 min |
| Jun 2, 1:41 AM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Jun 2, 1:57 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Morgan and 1 more | 63 min |
| Jun 2, 2:17 AM CDT | Areal Flood Advisory | ILX | Schuyler | 6 hr |
| Jun 2, 2:22 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Coles, DeWitt, Douglas, McLean and 4 more | 68 min |
| Jun 2, 3:15 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 60 min |
| Jun 2, 3:41 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 1 more | 64 min |
| Jun 2, 4:17 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| Jun 2, 6:54 AM CDT | Areal Flood Warning | ILX | Knox, Marshall, Peoria, Stark, Woodford | 6 hr |
| Jun 2, 11:12 AM CDT | River Flood Warning | ILX | Fulton, Knox | 56 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.